Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have pancreatic cancer, spread to other organs. Cannot walk or lift arms. How long left to live?

Hello, My grandfather is 82 years old, he was diagnoised with pancreatic cancer . He is not eating at all,all he drinks is boost. He has been sleeping for all day most days. He has jauntice and his bile duct is blocked up and they have tried to put a stint in the bile duct 3 times now and it keeps getting blocked. The cancer has spread to other organs around the pancreas , and he has fluid lining his stomach from the cancer spreading. He can not walk on his own any more and two weeks ago he was able to, he can barely life his arms. How long do you think he has left to live? Is there any other treatments other than chemo to try and get rid of this?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
i am sorry to say it may be in days at most few weks only
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor